# SDR REXA2013102502107

- Difficulty date: October 25, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N902XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15131
- Aircraft time: 15,514 hours, 10,013 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Disconnected
- Location: Flashlight Assy
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A AFT EMERGENCY FLASHLIGHT IS NOT WORKING.   FOUND ELECTRICAL CONNECTORS ON FLASHLIGHT UNPLUGGED RECONNECTED CONNECTORS.  OPS CK GOOD.  REMOVED FROM MMO2.   MAINTENANCE NOTIFIED 53431.
